# SDR SWIA202265657

- Difficulty date: March 2, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND, F/S 565, STR 22L FLOOR SUPPORT PAD CORRODED (FLAGGED).    (C CHECK RO 5/23/22)    REMOVED CORROSION ON FWD CARGO DOOR SURROUND FS565 STGR 22L FLOOR SUPPORT PAD REF. CRJ-900 SRM, 51-21-06-001-001-A01. THERE IS NO DAMAGE ALLOWED ON THE FWD BAGGAGE BAY STRUCTURE REF. CRJ-900 SRM, 52-32-58-101-001-A01. COMPLIED WITH REO 690-53-32-040 REV --, DATED: 2022-03-10 ALL STEPS COMPLIED WITH.
